No CrossRef data available.
Article contents
An explicit Hecke's bound and exceptions of even unimodular quadratic forms
Published online by Cambridge University Press: 17 April 2009
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
We prove an explicit Hecke's bound for the Fourier coefficients of holomorphic cusp forms for SL2(Z) and apply it to derive effectively computable constants c (m) for each dimension m, divisible by 8, for which every even integer is always represented by every even unimodular form of m variables.
- Type
- Research Article
- Information
- Copyright
- Copyright © Australian Mathematical Society 2002
References
[1]Chakraborty, K., Lal, A.K. and Ramakrishnan, B., ‘Modular forms which behave like theta series’, Math. Comp. 66 (1997), 1169–1183.CrossRefGoogle Scholar
[2]Conway, J.H. and Sloane, N.J.A., Sphere packings, lattices and groups, Grundlehren der Mathematischen Wissenschaften 290, (second edition) (Springer-Verlag, Berlin, Heidelberg, New York, 1988).CrossRefGoogle Scholar
[3]Lal, A.K. and Chakraborty, K., ‘On exceptions of integral quadratic forms’, Contemp Math. 210 (1988), 151–170.CrossRefGoogle Scholar
[4]Lang, S., Introduction to modular forms, Grundlehren der Mathematischen Wissenschaften 222 (Springer-Verlag, Berlin, Heidelberg, New York, 1976).Google Scholar
[5]Odlyzko, A.M. and Sloane, N.J.A., ‘On exceptions of integral quadratic forms’, J. Reine Angew. Math. 321 (1981), 212–216.Google Scholar
[6]Peters, M., ‘Exceptions of integral quadratic forms’, J. Reine Angew. Math. 314 (1980), 196–199.Google Scholar
[7]Serre, J.P., A Course in arithmetic, Graduate Texts in Mathematics 7 (Springer-Verlag, Berlin, Heidelberg, New York, 1973).CrossRefGoogle Scholar
[8]Tartakovsky, V.A., ‘Die Gesamtheit der Zahlen, die durch eine positive quadratishe form F (x 1,…,x s) (s ≥ 4) darstellbar sind’, Izv. Akad. Nauk SSSR 7 (1929), 111–122, 165–195.Google Scholar